Lemsip Max Cold and Flu Lemon Powder Sachets

£3.40£5.59 inc. VAT

Description

1) What it is for:

Lemsip Max Cold & Flu Lemon Powder Sachets are designed to provide symptomatic relief from common cold and flu symptoms like a blocked or runny nose, sore throat, headache, body aches and fever.

2) Age Restriction:

This product is suitable for adults and children aged 12 years and over. It is not recommended for use by children under 12 years of age.

3) How to use:

Pour the contents of one sachet into a mug and fill with hot, but not boiling, water. Stir until dissolved. For adults and children 12 and over, one sachet should be used every 4-6 hours. Do not exceed 4 sachets in 24 hours.

4) Hazards and Cautions:

Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. If symptoms persist, consult your doctor or pharmacist.

5) Storage:

Store in a cool, dry place out of sight and reach of children.

6) Active Ingredients:

Each sachet contains Paracetamol 1000mg and Phenylephrine Hydrochloride 12.2mg.

Additional information

Pack Size

10, 5

Brand

Lemsip

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Please enter your details and we'll get back to you as soon as we have the new tests in stock.

Please enter your details and we'll get back to you.

"*" indicates required fields

Name*
This field is for validation purposes and should be left unchanged.